# SDR 96ZZZX605

- Difficulty date: January 15, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N202AE
- Make and model: Boeing 747-2B4B
- Aircraft serial: 21097
- Engine: Pwa JT9D7J
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Tube
- Part number: 65B90115176
- Condition: Cracked
- Location: Nr 1 Eng Press
- Stage of operation: CR
- Nature of condition: K
- Precautionary procedure: A, E

## Discrepancy

AIRCRAFT EXPERIENCED HEAVY OIL LOSS ON NR 1 ENGINE 40 MINUTES AFTER TAKEOFF WHICH RESULTED IN NR 1 ENGINE IFSD AND ACFT AIR TURN BACK.  UPON ACFT ARRIVAL, BEY GROUND INVESTIGATION REVEALED CRACKED NR 1 ENGINE DELTA PRESSURE SWITCH OIL TUBE.  ITEM 150 REF:  IPC 79 - 31 - 02 - 01, PAGE 1, NO EVIDENCE OF CHAFING OR INTERFERING.  PIPE ASSY REPLACED AND ACFT RETURNED TO SERVICE.
